Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have spotting. Had unprotected sex. Taking levlen ed medicine. Is this pregnancy?

Hi; I've been on the pill levlen Ed for a year now. I try and remember to take it everyday, but maybe once a week I'll forget and it's not always on time. I've just started having spotting that's now going on day 3, it's not heavy but it's there when I wipe. I've never had this before on the pill. Is there any chance I could be pregnant? A day after my last period my partner and I had unprotected sex and he ejaculated inside of me.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The mild spotting that you are having could be due to mild hormonal disturbance. Such mild spotting is normal while you are on pills. If you have taken pills regularly then pregnancy is not likely.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor